# SDR CA100127011

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,001 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164548720
- Condition: Malfunctioned
- Location: Engine
- Part time: 761 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) WHEN ACFT WAS ATTEMPTING TO START, THE INITIAL LIGHT OFF WAS ABSENT. THIS OCCURENCE HAPPENED ONLY WHEN ACFT WAS COLD SOAKED, AND NOT ALL THE TIME. IT SEEMS TO HAVE HAPPENED WHEN THE OAT DROPPED TO AT LEAST `0 DEGREES CELSIUS.  AFTER MANY TRIES OF ACCESSORY COMPONENT EXHCANGES, IT WAS FOUND THAT WHEN WE CHANGED THE FCU THE PROBLEM HAS GONE AWAY.
